MAUDE Adverse Event Report: SYNTHES GMBH 10/125 DEG TI CANN TFNA 235/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 10/125 DEG TI CANN TFNA 235/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.015S
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary the product was not returned to j&j medtech orthopaedics, however x-rays were provided for review.The x-ray investigation revealed the sample is observed implanted over the right side leg of the patient.Product code provided information belongs to a left side nail implant.The reported condition can be confirmed.As per event details, potential cause can be traced to user; i was the one who checked the nail and gave the order to open it.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 10/125 deg ti cann tfna 235/left - sile would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history manufacturing location: monument manufacturing date: 26-aug-2024 expiration date: 01-aug-2034 part number: 04.037.015s, 10mm/125 deg ti cann tfna 235mm/left ¿ sterile lot number: 31964p9 (sterile) lot quantity: (b)(4).A manufacturing record evaluation was performed for the finished device with batch number 31964p9.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Component parts were not reviewed as the reported complaint condition of ¿affected side is the right but the nail that was used was for the left¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent an unknown surgery on a trochanteric part with tfna.The surgery was completed successfully with no delay.However, sales rep got a phone call from the surgeon, and he said ¿the patient underwent tfna surgery on may 1st.The affected side is the right, but the nail was used was for the left.Is there any problem?¿ after checking the usage history, it was confirmed that the left nail was being used.The difference in nail shape and the associated risks were explained.

Brand Name
10/125 DEG TI CANN TFNA 235/LEFT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22509832
Report Number8030965-2025-07154
Device Sequence Number21143988
Product Code HSB
UDI-Device Identifier10886982095732
UDI-Public(01)10886982095732(17)340801(10)31964P9
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.015S
Device Lot Number31964P9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown